# SDR ASAA0370016

- Difficulty date: October 22, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE C-CHECK, FOUND CORROSION ON FLOOR TIE DOWN TRACK.  SPLICE IN NEW SECTION PER SRM.  (M)
